# SDR SWAA2022030746160

- Difficulty date: April 4, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 21,958 hours, 9,453 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY PANEL 192BL LEADING EDGE DELAMINATING. / EVALUATED; PREPPED; CLEANED AND REPAIRED EDGE DAMAGE TO A/C BAY PANEL 192BL IAW B737 SRM 51-70-08; PAR 3 (A-G) REV. 66
